MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY SHELLS; HIP ACETABULAR CUP

MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY SHELLS; HIP ACETABULAR CUP
Model Number 01.32.158MB
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02-oct-2024.Lot 2312738: (b)(4) items manufactured and released on 25-oct-2023.Expiration date: 2028-10-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about 9 months after primary, the patient came in reporting pain due to a malpositioned cup from the primary surgery.The surgeon revised the medacta cup and liner with a competitor's components and revised the medacta head with a medacta head.The surgery was completed successfully.

Brand Name
MPACT DOUBLE MOBILITY SHELLS
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20351521
Report Number3005180920-2024-00771
Device Sequence Number18193164
Product Code LPH
UDI-Device Identifier07630030861000
UDI-Public07630030861000
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.158MB
Device Lot Number2312738
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight87 KG
Patient RaceWhite